# SDR UALA2013031401507

- Difficulty date: March 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS SMALL DENT ON FWD CARGO COMPMENT SCUFF PLATE MEASURES APPROX 1.25 LONG.  DEPTH IS APPROX 3-16TH INCH.  NO CRACKS NOTED.  DENT IS ON FWD CARGO THRESHOLD, NOT SCUFF PLATE. REF MM 53-30-98 ACP INTERIM REPAIR WITH TAPE PG 804 ITEM G.  DAMAGE ALSO WITHIN LIMITS OF 53-00-53 DETAIL VI PERMANENT REPAIR TO BE ACP NEXT CK.  DENT ON F-CARGO COMPT THRESHOLD PLT OUT OF LIMITS IAW SRM 53-00-53 FIG 101.  REPLACED T-HOLD PLATE IAW SRM 51-40-05 FIG 2.
